Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Persistent rash under the penis. No relief with hydrocortisone cream. Solution?

So recently (bought a week) ive gained a friction burn on the bottom underside of my penis near my testicals....even though i knew i shouldn t i masturbated. and then shaved my pubic area with a WAHL automatic razor (like the ones for your head) i then knicked my self...it was small but it hurt a little. but the rash kinda persisted then was getting more irritated. as i couldn t take the irritation ne more i recently got hydrocortizone cream and when i put it on it burned like crazy i was in SEVERE discomfort....and then when i woke up i did it again cuz while sleeping it got irritated again it burned and later cooled, then i wasn t haveing a problem for a while. but im afraid to continue using it seeing as i still have a slight opened burn wound. i tried baby powder but as doing research i am getting worried that this will b persistant please tell me what can i do to fix this,,,,its uncomfortable. and by the way i know this is not a transmitted disease. so again can you please tell me what i can do to resolve this issue?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have acquired fungali nfection of the scrotal and penile skin due to shaving.

Please take anti fungal medication like Fluconazole twice daily along with topical anti fungal ointment like Meconazole twice daily.

Ensure to clean your genitals with warm water twice daily.Do not apply any antiseptic lotions.
I think it should get cured within a week.
Dr.Patil.



Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor